# SDR DALA2025112408546

- Difficulty date: November 24, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 62,772 hours, 44,744 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9533, CRACK ON PANEL UPPER SKIN AREA STA Y= 1142 OF LH AND RH PYLON. CORRECTIVE ACTION: PANEL UPPER SKIN AREA STA Y= 1142 OF LH AND RH PYLON WERE REPAIRED PER B717-200 SRM 54-00-00-2R REPAIR 1. (LP 1318816)
